Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Conditions for a universal mapping of algebras to be a monomorphism


Author: John L. MacDonald
Journal: Bull. Amer. Math. Soc. 80 (1974), 888-892
MSC (1970): Primary 18B15, 18C10, 08A25; Secondary 17B35, 20E30
DOI: https://doi.org/10.1090/S0002-9904-1974-13558-5
MathSciNet review: 0389720
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Baer, Free sums of groups and their generalizations. An analysis of the associative law, Amer. J. Math. 71 (1949), 706-742. MR 11, 78. MR 30953
  • 2. G. Bergman, The diamond lemma for ring theory (preprint). MR 506890
  • 3. G. Birkhoff, Representability of Lie algebras and Lie groups by matrices, Ann. of Math. (2) 38 (1937), 526-532. MR 1503351
  • 4. S. Mac Lane, Categories for the working mathematician, Springer-Verlag, New York and Berlin, 1971. MR 354798
  • 5. H. Neumann, Generalized free products with amalgamated subgroups, Amer. J. Math. 70 (1948), 590-625. MR 10, 233. MR 26997
  • 6. M. H. A. Newman, On theories with a combinatorial definition of "equivalence", Ann. of Math. (2) 43 (1942), 223-243. MR 4, 126. MR 7372
  • 7. J. Serre, Lie algebras and Lie groups, Benjamin, New York, 1965. MR 35 #6721. MR 218496

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18B15, 18C10, 08A25, 17B35, 20E30

Retrieve articles in all journals with MSC (1970): 18B15, 18C10, 08A25, 17B35, 20E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13558-5

American Mathematical Society